| Model Number |
CI-1500-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cholesteatoma (4920)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.A review of the device history record was completed and no anomalies were noted.The recipient healed well and was activated.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient presented at the er with a suspected brain abscess.The recipient underwent a petrosectomy and found a cholesteatoma.The cholesteatoma was completely removed.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.The recipient's device will reportedly not return to advanced bionics for analysis.
Additional Manufacturer Narrative
Correction: section h.6.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.